# SDR AWXA200401198

- Difficulty date: October 17, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- Engine: Iae V2500A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER OB EDGE OF R-2 DOOR LOWER CENTER SCUFF PLATE SHAPE SILL AT Y1546, BETWEEN FR 66 AND FR 68. MAINTENANCE REMOVED CORRODED SECTION R-2 DOOR LOWER CENTER SCUFF PLATE SHAPE SILL AT Y1546, FROM FR 66 TO FR 68; FABRICATED A NEW REPLACEMENT SECTION OF SHAPE SILL; INSTALLED REPAIR PART IAW SRM 51-42-11.
